# SDR SWAA2015042939142

- Difficulty date: March 30, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 42,898 hours, 19,721 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 6612804
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT HATCH ESCAPE ROPE HOOK CORRODED.  R & R HOOK IAW AMM.
